# SDR UPS01234586

- Difficulty date: January 3, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT AT ENTRY DOOR INOP     LIGHT SWITCH LEFT ON. REPLACED BATTERIES. OPS CK OK
